# SDR CHQA200900048

- Difficulty date: February 8, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N259SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 13,942 hours, 11,946 cycles
- Engine: Allsn AE3007A
- Engine time: 17,129 hours, 15,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21653
- Condition: Discharged
- Location: Cabin
- Part time: 3,489 hours, 2,890 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EXTERIOR AFT EMERGENCY LIGHTS WERE FOUND TO BE INOP WHEN TESTED.  THE NR 4 EMERGENCY BATTERY POWER SUPPLY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
